advertisement
Question
Posted by: Tom | 2007/05/09

Tinnitus

Hi CS
Yes, after two years of using 2 anti-deps (Remeron 60mg and Venlor 225mg) my psyc and I felt it is time that I can come off. I really did it slowly and I was monitored. I did not get a "fall-back" and strangely as I went off really started to feel better as I went. I am now off, but now quite annoying Tinnitus is present. My ears are ringing and I cannot say I am 100% yet. Am I experiencing a sort of fall-back? Is it normal to get tinnitus after you go off antideps. What would you recommend. I know my psyc will put me straight back if I report this to him. I just want to get a chance to really recover. Advise please

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I haven't heard of this particular side-effect occurring with the withdrawal of these meds, and this is certainly not a common or expectable response. I know that the tinnitus ow can be very annoying, ( and it can have quite a number of alternative causes ), but the best idea would be to see your psych again for a re-assessment and full discussion of this problem. Other possible causes might need to be checked, and going back on the same meds is only one possibnle option among several, for dealing with the situation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement